# SDR CA111013006

- Difficulty date: October 10, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Case
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 103493051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, RT MAGNETO CASE FOUND CRACKED.  UPON FURTHER INVESTIGATION INTERNAL COIL WEDGE FOUND LOOSE, CAUSING DAMAGE TO INSIDE OF MAGNETO CASE AND STARTING CRACK. 366.1 HOURS SINCE O/H.
